MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC LOCKING TITANIUM ADAPTER FOR PERITONEAL DIALYSIS CATHETER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC LOCKING TITANIUM ADAPTER FOR PERITONEAL DIALYSIS CATHETER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4129
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging of the titanium adapter was damaged.This was identified before use of the device for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.E1: initial reporter facility name: (b)(6).The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LOCKING TITANIUM ADAPTER FOR PERITONEAL DIALYSIS CATHETER
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SWINFORD
foxford rd.
swinford, county mayo
EI  
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24326656
Report Number9612168-2026-00013
Device Sequence Number9966616
Product Code KDJ
UDI-Device Identifier07332414207946
UDI-Public7332414207946
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5C4129
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown